BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Abundance of elliptic dynamics on conservative 3-flows

Participants in the publication
M. BESSA (Author)
PEDRO DUARTE (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional

Scope
International

Refereeing
Yes

Date of Publication
2008

Where published
DYNAMICAL SYSTEMS-AN INTERNATIONAL JOURNAL

Publication Identifiers
ISSN - 1468-9367

Volume
23
Number
4

Starting page
409
Last page
424

Rankings
SCOPUS Q2 (2011) - 0.57 - General Mathematics


Export

APA
M. BESSA, PEDRO DUARTE, (2008). Abundance of elliptic dynamics on conservative 3-flows. DYNAMICAL SYSTEMS-AN INTERNATIONAL JOURNAL, 23, 409-424. ISSN 1468-9367. eISSN .

IEEE
M. BESSA, PEDRO DUARTE, "Abundance of elliptic dynamics on conservative 3-flows" in DYNAMICAL SYSTEMS-AN INTERNATIONAL JOURNAL, vol. 23, pp. 409-424, 2008.

BIBTEX
@article{21878, author = {M. BESSA and PEDRO DUARTE}, title = {Abundance of elliptic dynamics on conservative 3-flows}, journal = {DYNAMICAL SYSTEMS-AN INTERNATIONAL JOURNAL}, year = 2008, pages = {409-424}, volume = 23 }